RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smirnov, Sergei Vasil'evich
(1911–1979)

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:1325
Abstract pages:715
Full texts:379
Professor
Birth date: 18.02.1911

http://www.mathnet.ru/eng/person32110
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:smirnov.sergei-vasilevich
https://mathscinet.ams.org/mathscinet/MRAuthorID/192466

Publications in Math-Net.Ru
1978
1. S. V. Smirnov, “Approximations of mappings into a group”, Algebra Logika, 17:1 (1978),  86–101  mathnet  mathscinet
1970
2. S. V. Smirnov, “Čebyšev approximations and the theory of models”, Algebra Logika, 9:1 (1970),  73–79  mathnet  mathscinet
1966
3. S. V. Smirnov, M. K. Potapov, “Saddle-points of functionals of uniform approximation”, Dokl. Akad. Nauk SSSR, 171:5 (1966),  1041–1044  mathnet  mathscinet  zmath
4. S. V. Smirnov, “Positive definite functions on algebraic nilpotent groups over a discrete field”, Dokl. Akad. Nauk SSSR, 170:3 (1966),  524–525  mathnet  mathscinet  zmath
1964
5. S. V. Smirnov, “Uniqueness of a nomogram of aligned points with one rectilinear scale”, Sibirsk. Mat. Zh., 5:4 (1964),  910–922  mathnet  mathscinet  zmath
6. S. V. Smirnov, “Sufficiency of the generalized Gronwall conditions for the nomographability of functions of several variables”, Sibirsk. Mat. Zh., 5:1 (1964),  130–146  mathnet  mathscinet  zmath
1963
7. S. V. Smirnov, “Nomograms and webs”, Dokl. Akad. Nauk SSSR, 149:1 (1963),  36–39  mathnet  mathscinet  zmath
8. S. V. Smirnov, “Multidimensional nomograms and webs”, Uspekhi Mat. Nauk, 18:3(111) (1963),  239–240  mathnet
1962
9. S. V. Smirnov, “Necessary and sufficient conditions for the nomographability of functions of several variables”, Dokl. Akad. Nauk SSSR, 142:2 (1962),  282–285  mathnet  mathscinet  zmath
1961
10. S. V. Smirnov, M. K. Potapov, “Nomograms for Probability Functions $\chi^2$”, Teor. Veroyatnost. i Primenen., 6:1 (1961),  138–140  mathnet; Theory Probab. Appl., 6:1 (1961), 124–126
1959
11. S. V. Smirnov, “Nomographing general integrals of first-order ordinary differential equations”, Uch. Zap. Mosk. Gos. Univ., 186 (1959),  245–248  mathnet  mathscinet
1957
12. S. V. Smirnov, “On the existence of a solution to the problem of general anamorphosis”, Dokl. Akad. Nauk SSSR, 116:3 (1957),  360–362  mathnet  mathscinet  zmath
13. S. V. Smirnov, M. K. Potapov, “A Nomogram for the Incomplete $\Gamma$-Function and the $\chi^2$ Probability Function”, Teor. Veroyatnost. i Primenen., 2:4 (1957),  470–472  mathnet; Theory Probab. Appl., 2:4 (1957), 461–465

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021